# SDR DALA2024020501545

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 70,688 hours, 9,309 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: C38657002
- Part serial: 4402
- Condition: Weak
- Location: Ailerons
- Part time: 70,679 hours, 9,308 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 RIGHT OUTBOARD AILERON FLUTTER OR FLUCTATION ABOVE 300 KTS ON CLIMB & DESCENT. CORRECTIVE ACTION: INSTALLED SERVO PER A330 AMM 27-14-51. OPS & LEAK CHECKS GOOD. (5250704)
